# SDR 9623349919

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Bulbs
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE GEAR DOWNLOCK GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR WAS EXTENDED.  CREW EXECUTED GO-AROUND PROCEDURES AND TOWER REPORTED THAT GEAR APPEARED TO BE DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR GREEN INDICATION LIGHT BULBS BURNED OUT.  REPLACED BULBS, OPERATIONAL CHECK NORMAL.
